MathSciNet Relay Station
MathSciNet bibliographic data
MR1123371 32C17 (32F07 53C21 53C55)
Tian, Gang; Yau, Shing-Tung Complete Kähler manifolds with zero Ricci curvature. II. Invent. Math. 106 (1991), no. 1, 27–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement